Alert archive / Pennsylvania / Tornado Warnings in 2019
Tornado Warning 17, NWS Binghamton, NY
NWS Binghamton, NY issued this tornado warning at May 28, 2019, 6:19 PM EDT for Bradford County, Wyoming County, Pennsylvania. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2019, 6:19 PM EDT (22:19 UTC)
- Expired
- May 28, 2019, 7:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Bradford County, PA, Wyoming County, PA
The radar
The Binghamton radar (KBGM), 76 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 6:33 PM EDT | TSTM WND DMG | 6 W New Albany, PA | TREE AND WIRES DOWN ON CAHILL ROAD |
| May 28, 6:34 PM EDT | TSTM WND DMG | 2 S Stowell, PA | TREES AND WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 1:48 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.3 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
033
WFUS51 KBGM 282219
TORBGM
PAC015-131-282300-
/O.NEW.KBGM.TO.W.0017.190528T2219Z-190528T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Binghamton NY
619 PM EDT Tue May 28 2019
The National Weather Service in Binghamton has issued a
* Tornado Warning for...
Southern Bradford County in northeastern Pennsylvania...
Western Wyoming County in northeastern Pennsylvania...
* Until 700 PM EDT.
* At 619 PM EDT, severe thunderstorms capable of producing a tornado
were located along a line extending from near Le Roy to near New
Albany, moving east at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Lovelton around 640 PM EDT.
Forkston, Overton and Kasson Brook around 645 PM EDT.
Mehoopany, New Albany and South Branch around 650 PM EDT.
Tunkhannock and Evans Falls around 700 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This Tornado Warning replaces the Severe Thunderstorm Warning issued
for the same area.
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4154 7622 4158 7678 4166 7680 4166 7646
4163 7617 4155 7597 4147 7589 4141 7627
TIME...MOT...LOC 2219Z 290DEG 24KT 4163 7671 4159 7635
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
JRK3 follow-up statements
985
WWUS51 KBGM 282230
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
630 PM EDT Tue May 28 2019
PAC015-131-282300-
/O.CON.KBGM.TO.W.0017.000000T0000Z-190528T2300Z/
Bradford PA-Wyoming PA-
630 PM EDT Tue May 28 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
SOUTHEASTERN BRADFORD AND WESTERN WYOMING COUNTIES...
At 630 PM EDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from 6 miles northwest of Overton
to near Lovelton, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Lovelton around 640 PM EDT.
Forkston and Kasson Brook around 645 PM EDT.
Mehoopany around 650 PM EDT.
Tunkhannock and Evans Falls around 700 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4154 7622 4158 7678 4162 7679 4166 7666
4166 7655 4163 7631 4159 7609 4154 7596
4147 7589 4141 7627
TIME...MOT...LOC 2230Z 289DEG 26KT 4160 7661 4156 7625
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
JRK735
WWUS51 KBGM 282245
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
645 PM EDT Tue May 28 2019
PAC015-282254-
/O.CAN.KBGM.TO.W.0017.000000T0000Z-190528T2300Z/
Bradford PA-
645 PM EDT Tue May 28 2019
...THE TORNADO WARNING FOR SOUTHEASTERN BRADFORD COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM EDT for northeastern
Pennsylvania.
LAT...LON 4150 7618 4158 7611 4154 7595 4147 7589
4144 7609
TIME...MOT...LOC 2244Z 291DEG 23KT 4153 7611
$$
PAC131-282300-
/O.CON.KBGM.TO.W.0017.000000T0000Z-190528T2300Z/
Wyoming PA-
645 PM EDT Tue May 28 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR CENTRAL
WYOMING COUNTY...
At 644 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Forkston, or 8 miles west of Tunkhannock, moving
east at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Tunkhannock and Evans Falls around 700 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4150 7618 4158 7611 4154 7595 4147 7589
4144 7609
TIME...MOT...LOC 2244Z 291DEG 23KT 4153 7611
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
JRK015
WWUS51 KBGM 282259
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
659 PM EDT Tue May 28 2019
PAC131-282309-
/O.EXP.KBGM.TO.W.0017.000000T0000Z-190528T2300Z/
Wyoming PA-
659 PM EDT Tue May 28 2019
...THE TORNADO WARNING FOR CENTRAL WYOMING COUNTY WILL EXPIRE AT 700
PM EDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 1000 PM EDT for northeastern
Pennsylvania.
Remember, a Severe Thunderstorm Warning still remains in effect for
southern Wyoming County.
LAT...LON 4150 7618 4158 7611 4154 7595 4147 7589
4144 7609
TIME...MOT...LOC 2259Z 290DEG 24KT 4150 7600
$$
JRKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at May 28, 2:48 PM EDT, 3 hours 31 minutes earlier.
Area forecast discussion, May 28, 2:48 PM EDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION National Weather Service Binghamton NY 248 PM EDT Tue May 28 2019 .SYNOPSIS... Scattered thunderstorms are expected along the southern tier of NY and across northeast PA through this evening. A few storms may become severe. A lingering frontal boundary will allow for persistent chances of showers and thunderstorms the next several days. High pressure and a brief dry period is possible Friday into Saturday. && .NEAR TERM /THROUGH WEDNESDAY NIGHT/... 250 pm update... Main concerns in the near term are focused on the potential for severe thunderstorms late this afternoon into the evening hours...mainly over ne PA, but potentially spreading into far southern NY as well. A Tornado Watch has been issued for all of ne PA until 10 pm this evening. Surface low currently situated near wrn NY/Lake Erie with a warm front extending east along the srn tier of NY into portions of ne PA. Much of the region south of the low and the warm front has destabilized impressively with ML CAPE values exceeding 1500 J/kg into wrn PA. This very unstable air mass will attempt to move n/newd just south of the warm front and provide the primary ingredient for strong to severe thunderstorms across central and ern PA. Strongly sheared wind profiles are evident along and north of the warm front...0-1km shear around 30 kt and 0-6km shear around 60 kt...so will need to watch the development of strong convection closer to the front for the possibility of quickly maturing supercells later this afternoon. The main threat is damaging winds and hail...and also an increasing threat of a few tornadoes as well given the amt of low level shear. There is also a secondary threat of localized flash flooding with this event. Although the motion of individual storms will be fairly fast...there does appear to be some potential for training of convection over the same areas with the focus along a west-east broad area through PA. Heavy rainfall rates over areas that are already sensitive due to recent rain will need to be monitored closely. The surface low will track to the east this evening and is progged to take a bit of a turn to the south later tonight. This trend should allow most of the convection to shift slowly to the south/se...but may still be focused over central PA...into Luzerne county...through this evening. Most of the instability should die down after sunset tonight...along with the main threat of severe weather. However...cannot rule out some additional training of storms and localized flooding issues into ne PA. The boundary along which the path of the low moves will sag south tonight and Wed morning and allow most of the lingering rain showers to end for a period of time. A light nw wind and cooling temperatures into the 50s will make conditions favorable for patchy fog. The east-west oriented front will shift only slightly back to the north tomorrow and another wave...although much weaker...will move west to east through PA during the day. This will allow for another chance of showers and thunderstorms, mainly over ne PA again. There is only a low chance of some storms becoming strong to severe due to the likelihood that most of the instability remaining confined south of the area. Temperatures on Wednesday will warm into the upper 60s in central NY and into the lower to mid 70s in ne PA. && .SHORT TERM /THURSDAY THROUGH FRIDAY/... Large upper low sits nearly stationary over northern Quebec just east of James Bay on Thursday morning. This will keep a WNW flow over the area. So, a short wave over the lakes with a surface cold front will dive easterly bring showers and thunderstorms to the area Thursday afternoon and continuing into Thursday night. There are some model differences on the timing but the overall scenario is agreed upon so it's a good bet that another round of rain and embedded thunder is on the way. Some weak upper ridging and a surface high pressure follow the front bringing clearing skies and dry weather for Friday. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... Low mentioned in the short term continues to wobble around eastern Quebec in the long term. This will keep a cooler than normal, deep west/northwest flow over the forecast area. Friday night into Saturday should remain mostly dry, bit with the chance of some afternoon convection. A short wave riding through in the flow will trigger more widespread convection late Saturday into Sunday with a surface front again setting up shop south of the forecast area. This will keep us cooler than normal and unsettled into Monday, but hopefully keep the heaviest rain south of the area. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... Rain showers lingering across KRME and KSYR early this afternoon...with conditions drying out to the south as the warm front lifts to the north. Still expecting clusters of thunderstorms along and south of the NY/PA border...impacting mainly KELM, KBGM and KAVP from about 21Z to 02Z at the latest. Some of the storms may produce very strong wind gusts and hail. Then, behind the convection later tonight most terminals are expected to develop fuel alternate required ceilings...and even some temporary IFR cigs or vsbys in fog before 12-13Z. Conditions will improve after 14Z with high-end MVFR and low-end VFR cigs possible before 18Z Wed. Winds will be primarily out of the south this afternoon but veer to the nw by this evening...remaining nw through the rest of the period around 5 to 10 kt. Outlook... Wednesday afternoon through Thursday night...Occasional restrictions from scattered showers and thunderstorms. Friday through Saturday...Mainly VFR. Sunday...Restrictions possible in rain showers. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...BJT NEAR TERM...BJT SHORT TERM...DGM LONG TERM...DGM AVIATION...BJT/MDP
Hazardous weather outlook, May 28, 1:54 PM EDT, 4 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 154 PM EDT Tue May 28 2019 NYZ009-016>018-036-037-291800- Northern Oneida-Seneca-Southern Cayuga-Onondaga-Madison- Southern Oneida- 154 PM EDT Tue May 28 2019 This Hazardous Weather Outlook is for central New York. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ015-022>025-044>046-055>057-062-291800- Yates-Steuben-Schuyler-Chemung-Tompkins-Cortland-Chenango-Otsego- Tioga-Broome-Delaware-Sullivan- 154 PM EDT Tue May 28 2019 This Hazardous Weather Outlook is for central New York. .DAY ONE...This Afternoon and Tonight. Isolated to scattered thunderstorms are expected this afternoon through the evening. There is a slight risk that a few storms will become severe with damaging winds, large hail, and locally heavy rainfall. An isolated tornado is also possible. Risk for severe thunderstorms will be higher for closer to the state border. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms are again possible Wednesday afternoon through evening, especially from the Twin Tiers and Catskills southward. Some storms may contain damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested this afternoon through this evening. PAZ038>040-043-044-047-048-072-291800- Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike- Southern Wayne- 154 PM EDT Tue May 28 2019 ...TORNADO WATCH 274 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Scattered thunderstorms are expected this afternoon through this evening. There is a slight risk that a few storms will become severe with damaging winds, large hail, and locally heavy rainfall. An isolated tornado is also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms are again possible Wednesday afternoon through evening, especially from the Twin Tiers and Catskills southward. Some storms may contain damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested this afternoon through this evening.
In the hours before
Local storm report, May 28, 5:57 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
557 PM EDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL RUSSELL HILL 41.58N 76.00W
05/28/2019 E1.75 INCH WYOMING PA LOCAL OFFICIAL
&&
CJPLocal storm report, May 28, 6:01 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
601 PM EDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG 3 WSW ROME 43.21N 75.54W
05/28/2019 ONEIDA NY EMERGENCY MNGR
REPORT OF A HOUSE TOTALED WITH A ROOF TORN OFF NEAR
LAKE ROAD AND MALONEY ROAD
&&
BJGLocal storm report, May 28, 6:09 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
609 PM EDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL TUNKHANNOCK 41.54N 75.95W
05/28/2019 M0.75 INCH WYOMING PA TRAINED SPOTTER
&&
CJPLocal storm report, May 28, 6:11 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
611 PM EDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL TUNKHANNOCK 41.54N 75.95W
05/28/2019 M1.75 INCH WYOMING PA EMERGENCY MNGR
&&
BJGLocal storm report, May 28, 6:12 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
612 PM EDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL CLARKS SUMMIT 41.49N 75.71W
05/28/2019 E1.00 INCH LACKAWANNA PA TRAINED SPOTTER
&&
BJGLocal storm report, May 28, 6:16 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
616 PM EDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG 2 W ROME 41.86N 76.38W
05/28/2019 BRADFORD PA 911 CALL CENTER
TREES DOWN IN THE VICINITY OF MALONEY RD. IN ROME, PA.
0454 PM TSTM WND DMG 3 WSW ROME 43.21N 75.54W
05/28/2019 ONEIDA NY EMERGENCY MNGR
REPORT OF A HOUSE TOTALED WITH A ROOF TORN OFF NEAR
LAKE ROAD AND MALONEY ROAD
0502 PM TSTM WND DMG ROME 41.86N 76.34W
05/28/2019 BRADFORD PA SOCIAL MEDIA
MULTIPLE REPORTS OF TREES DOWN IN ROME AREA.
0535 PM FUNNEL CLOUD 2 E WYALUSING 41.67N 76.22W
05/28/2019 BRADFORD PA SOCIAL MEDIA
FUNNEL CLOUD REPORTED 2 MILES EAST OF WYALUSING.
0540 PM TSTM WND DMG MESHOPPEN 41.61N 76.05W
05/28/2019 WYOMING PA 911 CALL CENTER
POWERLINES DOWN AND ASSOCIATED FIRE IN THE VICINITY OF
9966 SR-6, MESHOPPEN, PA.
0543 PM TSTM WND DMG LACEYVILLE 41.65N 76.16W
05/28/2019 WYOMING PA 911 CALL CENTER
REPORT OF FUNNEL CLOUD, FLYING DEBRIS, AND A DEBRIS
FIELD IN THE VICINITY OF LACEYVILLE MOVING EAST ALONG
THE SUSQUEHANNA RIVER.
0548 PM HAIL RUSSELL HILL 41.58N 76.00W
05/28/2019 E1.75 INCH WYOMING PA LOCAL OFFICIAL
0602 PM HAIL TUNKHANNOCK 41.54N 75.95W
05/28/2019 M0.75 INCH WYOMING PA TRAINED SPOTTER
0603 PM HAIL TUNKHANNOCK 41.54N 75.95W
05/28/2019 M1.75 INCH WYOMING PA EMERGENCY MNGR
0610 PM HAIL CLARKS SUMMIT 41.49N 75.71W
05/28/2019 E1.00 INCH LACKAWANNA PA TRAINED SPOTTER
&&
BJGThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 3:52 PM EDT | Special Weather Statement | BGM | Bradford | 38 min |
| May 28, 4:09 PM EDT | Special Weather Statement | BGM | Bradford | 36 min |
| May 28, 4:42 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna, Wyoming | 48 min |
| May 28, 4:57 PM EDT | Tornado Warning | BGM | Bradford, Susquehanna, Wyoming | 33 min |
| May 28, 5:19 PM EDT | Tornado Warning | BGM | Bradford, Susquehanna, Wyoming | 26 min |
| May 28, 5:37 PM EDT | Tornado Warning | BGM | Wayne | 23 min |
| May 28, 5:38 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Lackawanna, Luzerne, Susquehanna, Wyoming | 37 min |
| May 28, 5:42 PM EDT | Tornado Warning | BGM | Bradford, Lackawanna, Wyoming | 33 min |
| May 28, 5:56 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Luzerne, Wyoming | 64 min |
| May 28, 6:08 PM EDT | Tornado Warning | BGM | Lackawanna, Luzerne, Wyoming | 22 min |
| May 28, 6:18 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Susquehanna, Wayne, Wyoming | 57 min |
| May 28, 6:25 PM EDT | Tornado Warning | BGM | Lackawanna, Pike, Wayne | 50 min |
| May 28, 6:48 PM EDT | Flash Flood Warning | BGM | Lackawanna | 3 hr |
| May 28, 6:53 PM EDT | Areal Flood Advisory | BGM | Wyoming | 3 hr |
| May 28, 6:58 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Wyoming | 62 min |
| May 28, 7:04 PM EDT | Severe Thunderstorm Warning | BGM | Pike | 41 min |
| May 28, 7:10 PM EDT | Areal Flood Advisory | BGM | Pike, Wayne | 3 hr |
| May 28, 7:33 PM EDT | Tornado Warning | BGM | Lackawanna, Pike, Wayne | 23 min |
Nearby
Tornado Warnings in Pennsylvania, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.